For over 6 month's my vagina on the outside is itching very bad. I do not have and discharge or smell, I also been to the doctor's and they did not help. I have used some itching cream but it is not helping (benadryl, vagisil & cortizone). Is there something that can help or take away this problem Thank You
well ladies. I used to have the same problem. the doctors insisted nothing was wrong no rash no yeast infection in or out. NOTHING they said. also suggested the creams that did not help. Well lets say i seen my regular doctor whom told me to try wearing looser underwear and when i goto bed not wear any at all. I thought they were crazy. Then it was explained to me by another doctor I work with that in some woman the bladder will leak. even just a litte drop. that drop can cause the itch due to high acid content in the urine. may not be enough to cause a rash or washed/wiped away before this happens. So this is my suggestion as it worked for me. No underwear to bed. even when sitting around the house doing nothing throw a pair of sweatpants on with no underpants. Of course dont forget to put them back on when you go shopping ladies lol. hope it works for you
Constantly wearing underwear will actually irritate the vulva. Any bacteria from the vagina will get caught in the underwear and cause the itching and become irritated. I agree with deniellejs, try not to wear underwear to bed.
Did the doctor mention anything about Bacterial Vaginosis? Do you have any discharge?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.